On the fractional derivatives of some special functions
Year: 2018
Journal of Information and Computing Science, Vol. 13 (2018), Iss. 1 : pp. 49–55
Abstract
Recently, we realize increasing number of researchers that utilizing the modified Riemann- Liouville fractional differential operator, which is called the Jumarie's fractional differential operator. One of the important properties of this operator is the chain rule:
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22463
Journal of Information and Computing Science, Vol. 13 (2018), Iss. 1 : pp. 49–55
Published online: 2018-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 7